TechSpot

Jophilli

By jophilli
Apr 15, 2007
  1. Hello, I am Jophilli. I just have a quick question about a 3D game problem I've been having, so if anyone is interested please look in the Video section. Or here, if that is appropriate.

    I am in my second year of college working on Game Design (Bachelor's of Fine Arts) and I do everything everyday on my Gateway laptop I've had for about two years. I'm a hardcore gamer with a taste for all genres and am open minded towards all types of game designs. Anyhow, I've been playing Warcraft III and Age of Mythology lately and 50% of the time the screen will stretch colors vertically, creating sort of a "native american blanket" look. Then my only option is to force restart my comp. Any ideas? Hopefully this is not a sign of my videocard puking...
     
  2. howard_hopkinso

    howard_hopkinso TS Rookie Posts: 24,177   +19

  3. kitty500cat

    kitty500cat TS Evangelist Posts: 2,154   +6

    Hi, welcome to TechSpot! :wave:

    Please be sure to read the guide in my signature and to search Google and the TS forums before posting any questions. Enjoy your stay at TS!

    Regards :)
     
  4. jophilli

    jophilli TS Rookie Topic Starter

    The reason I posted here in the first place is because... I searched Google. It's hard to find other people with a similar problem when I don't even know how to define the problem. I appreciate your welcomes, thank you. TS seems to be a very useful and friendly community.
     
Topic Status:
Not open for further replies.

Similar Topics

Add New Comment

You need to be a member to leave a comment. Join thousands of tech enthusiasts and participate.
TechSpot Account You may also...